CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hawkins-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001 | 1998 | 1990
Number of items: 3.

2001

Bruin, Henk and Hawkins, Jane (2001) Exactness and maximal automorphic factors of unimodal interval maps. Ergodic Theory and Dynamical Systems, 21 (4). pp. 1009-1034. ISSN 0143-3857. https://resolver.caltech.edu/CaltechAUTHORS:20111116-153420523

1998

Spangler, Randall R. and Goodman, Rodney M. and Hawkins, Jim (1998) Bach in a Box - Real-Time Harmony. In: Advances in Neural Information Processing Systems 10 (NIPS 1997). Advances in Neural Information Processing Systems. No.10. MIT Press , Cambridge, MA, pp. 957-963. ISBN 0-262-10076-2. https://resolver.caltech.edu/CaltechAUTHORS:20160226-162823587

1990

Hawkins, Jane (1990) Diffeomorphisms of manifolds with nonsingular Poincaré flows. Journal of Mathematical Analysis and Applications, 145 (2). pp. 419-430. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20170408-200151388

This list was generated on Tue Oct 20 19:15:27 2020 PDT.